# SDR IPXA10M58258

- Difficulty date: January 9, 2010
- Submitted: January 27, 2010
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 60,229 hours, 11,052 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB29323
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C UPON REMOVAL OF LT WING L/E SPLICE STRAP AT XOS.667 FOUND STR CRACKED JUST INBD OF SPLICE STRAP.  CUT OUT DAMAGED SECTION, FABRICATED, HEAT-TREATED, & INSTALLED REPAIR STRAP, FILLER & SHIM REF STA-SA EA 011-5720-01-A2122 ISSUE A & EO MD11-5720-36393-A.
